Alert archive / Nevada / Wind Advisories in 2006
Wind Advisory 22, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Jun 12, 2006, 3:48 AM PDT for 4 counties in Nevada. It took effect at Jun 13, 2006, 10:00 AM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2006, 3:48 AM PDT (10:48 UTC)
- In effect from
- Jun 13, 2006, 10:00 AM PDT
- Expired
- Jun 13, 2006, 9:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, Eureka County, NV, Lander County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 103 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 10.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4516 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KLKN 121048 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 348 AM PDT MON JUN 12 2006 NVZ013-035-037-130300- /O.NEW.KLKN.WI.Y.0022.060613T1800Z-060614T0300Z/ /O.CON.KLKN.WI.Y.0021.060612T1900Z-060613T0300Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 348 AM PDT MON JUN 12 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT TUESDAY ACROSS SOUTHERN LANDER AND EUREKA COUNTIES...AS WELL AS WHITE PINE AND NORTHERN NYE COUNTIES. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING ACROSS THOSE SAME AREAS. A STORM SYSTEM OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE INLAND THROUGH TUESDAY. AS IT DOES SO...STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH...AND GUSTS OF 50 MPH...ARE EXPECTED DURING THE LATE MORNING THROUGH EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROOD
6 follow-up statements
000 WWUS75 KLKN 122220 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 320 PM PDT MON JUN 12 2006 NVZ013-035-037-130300- /O.EXT.KLKN.WI.Y.0022.060613T1800Z-060614T0400Z/ /O.CON.KLKN.WI.Y.0021.000000T0000Z-060613T0300Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 320 PM PDT MON JUN 12 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT TUESDAY UNTIL 9 PM TUESDAY PDT. A STORM SYSTEM OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE INLAND THROUGH TUESDAY. WELL AHEAD OF THIS STORM...STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH...AND GUSTS OF 50 MPH...ARE EXPECTED TO DEVELOP DURING THE LATE MORNING THROUGH EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RA
000 WWUS75 KLKN 130249 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 749 PM PDT MON JUN 12 2006 NVZ013-035-037-131400- /O.EXP.KLKN.WI.Y.0021.000000T0000Z-060613T0300Z/ /O.CON.KLKN.WI.Y.0022.060613T1800Z-060614T0400Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 749 PM PDT MON JUN 12 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY... THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY. WINDS HAVE DIMINISHED MONDAY EVENING ACROSS CENTRAL NEVADA. THE WIND ADVISORY THAT WAS IN EFFECT FOR MONDAY HAS THEREFORE BEEN ALLOWED TO EXPIRE. A STORM SYSTEM OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE INLAND ON TUESDAY. STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH...AND GUSTS OF 50 MPH...ARE EXPECTED TO DEVELOP DURING THE LATE MORNING AND CONTINUE INTO THE EVENING. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KLKN 130944 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 244 AM PDT TUE JUN 13 2006 NVZ013-035-037-140400- /O.EXT.KLKN.WI.Y.0022.060613T1700Z-060614T0400Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 244 AM PDT TUE JUN 13 2006 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PDT THIS EVENING. STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH... AND GUSTS OF 50 MPH...ARE EXPECTED TO DEVELOP DURING THE LATE MORNING AND CONTINUE INTO THE EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROOD
000 WWUS75 KLKN 131911 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 1211 PM PDT TUE JUN 13 2006 NVZ032-033-036-140400- /O.EXA.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...ELKO...SPRING CREEK...CARLIN...WELLS... WEST WENDOVER...BATTLE MOUNTAIN 1211 PM PDT TUE JUN 13 2006 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 30 MPH... AND GUSTS OF 50 MPH...HAVE DEVELOPED OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY AND OVER NORTHERN LANDER AND NORTHERN EUREKA COUNTIES THIS AFTERNOON. THE STRONG WINDS ARE EXPECTED CONTINUE INTO THE EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ013-035-037-140400- /O.CON.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/ NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL... AUSTIN...EUREKA...DIAMOND VALLEY 1211 PM PDT TUE JUN 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 35 MPH... AND GUSTS OF 50 MPH...ARE EXPECTED TO DEVELOP DURING THE LATE MORNING AND CONTINUE INTO THE EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RCS
000 WWUS75 KLKN 132229 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 329 PM PDT TUE JUN 13 2006 NVZ036-132330- /O.CAN.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/ NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- INCLUDING THE CITY OF...BATTLE MOUNTAIN 329 PM PDT TUE JUN 13 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY FOR NORTHERN LANDER AND NORTHERN EUREKA COUNTIES. GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS PORTIONS OF NORTHERN LANDER AND NORTHER EUREKA COUNTIES THIS AFTERNOON. HOWEVER...THEY HAVE DIMINISHED BELOW ADVISORY CRITERIA. $$ NVZ013-032-033-035-037-140400- /O.CON.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/ NORTHERN NYE COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELKO...SPRING CREEK... CARLIN...WELLS...WEST WENDOVER...ELY...RUTH...MCGILL...AUSTIN... EUREKA...DIAMOND VALLEY 329 PM PDT TUE JUN 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. STRONG SOUTHERLY WINDS WITH SUSTAINED SPEEDS OF 25 TO 30 MPH... WITH GUSTS OVER 45 MPH...WILL CONTINUE OVER THE AREA THIS AFTERNOON INTO THE EVENING HOURS. ISOLATED AREAS IN HIGHER ELEVATIONS SUCH AS MOUNTAIN PASSES AND SUMMITS MAY SEE GUSTS NEAR 55 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RCS
000 WWUS75 KLKN 140403 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 903 PM PDT TUE JUN 13 2006 NVZ013-032-033-035-037-140515- /O.EXP.KLKN.WI.Y.0022.000000T0000Z-060614T0400Z/ NORTHERN NYE COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...ELKO...SPRING CREEK... CARLIN...WELLS...WEST WENDOVER...ELY...RUTH...MCGILL...AUSTIN... EUREKA...DIAMOND VALLEY 903 PM PDT TUE JUN 13 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR NORTHEAST AND CENTRAL NEVADA IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Jun 12, 12:28 AM PDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 12, 12:28 AM PDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 1228 AM PDT MON JUN 12 2006 .SYNOPSIS...A LOW PRESSURE SYSTEM APPROACHING THE CALIFORNIA COAST WILL BRING INCREASING CLOUDS AND THE THREAT OF LATE AFTERNOON THUNDERSTORMS TO NORTHWEST NEVADA TODAY. AS THIS SYSTEM MOVES INLAND TUESDAY THE THREAT OF SHOWERS AND AFTERNOON THUNDERSTORMS WILL SPREAD EAST ACROSS NEVADA. UNSETTLED WEATHER WILL CONTINUE THROUGH THURSDAY...MAINLY OVER NORTHERN NEVADA. && .SHORT TERM...THE COMBINATION OF THE UPPER LEVEL LOW OFF THE CA COAST MOVING ONSHORE INTO NORTHERN CA...AND AN UPPER LEVEL RIDGE OVER NEW MEXICO BUILDING AS IT GRADUALLY MOVES NW...WILL CREATE BREEZY TO WINDY CONDITIONS ACROSS MOST OF NEVADA TODAY AND TUESDAY. WILL CONTINUE THE WIND ADVISORY FOR SOUTHERN LANDER AND EUREKA... NORTHERN NYE...AND WHITE PINE COUNTIES TODAY. WINDS WILL INCREASE SLIGHTLY ACROSS NORTHERN AND CENTRAL NEVADA TUESDAY. WILL BE ISSUING A WIND ADVISORY FOR TUESDAY FROM 11AM TO 8PM FOR THE SAME AREAS. WIND ADVISORY CRITERIA IS BEGINNING TO LOOK POSSIBLE TUESDAY IN NORTHERN LANDER AND EUREKA AND ELKO COUNTY...BUT WILL HOLD OFF A LITTLE LONGER BEFORE ADDING THOSE ZONES INTO THE ADVISORY. INCREASING CLOUDS AND A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS WILL BE ON TAP FOR HUMBOLDT COUNTY TODAY AS MOISTURE COMBINES WITH WEAK INSTABILITY FROM SOUTHWEST FLOW ALOFT. NOT LOOKING QUITE AS FAVORABLE FOR CONVECTION ANY FURTHER SOUTH OR EAST OF HUMBOLDT COUNTY HOWEVER...SO WILL DROP POPS BELOW 15 PERCENT. AS LOW OFF THE CA COAST MOVES FURTHER INLAND...INSTABILITY AND MOISTURE BOTH INCREASE AND MOVE FURTHER EAST...ACROSS MOST OF NORTHERN AND CENTRAL NEVADA TUESDAY. AREAS SOUTH AND EAST OF HUMBOLDT COUNTY TODAY WILL SEE LIMITED MOISTURE AS THE THERMAL TROUGH PUSHES A LITTLE FARTHER NORTH... SPREADING THE THREAT OF HAZARDOUS FIRE WEATHER CONDITIONS INTO NORTHEASTERN NEVADA. WILL CONTINUE THE RED FLAG WARNINGS FOR TODAY OVER FIRE WX ZONES 455 AND 457...AND RAISE THE FIRE WEATHER WATCHES FOR FIRE WX ZONES 452 AND 454 UP TO RED FLAG WARNINGS. MOISTURE CIRCULATING AROUND THE UPPER LEVEL HIGH TO OUR SE WILL BE PULLED UP INTO WHITE PINE COUNTY TUESDAY. MOISTURE WILL ALSO MOVE INTO NORTHERN AND WESTERN NEVADA TUESDAY AS THE LOW OVER NORTHERN CA MOVES INLAND. ALTHOUGH WINDS WILL BE STRONGER...SURFACE HUMIDITIES SHOULD BE ABOVE THE 15% CRITERIA LEVEL OVER MOST AREAS...AS SUCH...DO NOT SEE THE NEED AT THIS TIME FOR A FIRE WEATHER WATCH ON TUESDAY. ROOD .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...MODELS IN BETTER AGREEMENT REGARDING TIMING OF U/L TROUGH PUSHING ONSHORE LATE TUESDAY. NAM IS STILL MORE SHALLOW WITH THE TROUGH BUT WITH UNCERTAINTY SEEMS REASONABLE TO LINGER UNSETTLED WEATHER ACROSS THE NORTH THROUGH THURSDAY. THERE IS THE POSSIBILITY OF STRONG TSTORM ACTIVITY ACROSS NRN NV AN THE AREA OF STRONG LLVL CONVERGENCE AND 250MB 100KT JET MAX DEPICTED BY THE GFS AND NAM ON WEDNESDAY BUT VERY LITTLE IN THE WAY OF MOISTURE BELOW 650 MB SO EXPECT HIGH BASED ACTIVITY AT BEST. NAM AND GFS BOTH INDICATE MOISTURE ASSOCIATED WITH COLD FRONT MOVING THROUGH LATE TUESDAY/WEDNESDAY PULLING NE OF AREA RATHER QUICKLY. HOWEVER CANNOT RULE OUT SOME SHOWERS...MAYBE AN ISOLATED TS ACROSS NORTH DURING WEDNESDAY AND THURSDAY AFTERNOON/EVENINGS. DID NOT HAVE TO MAKE MANY CHANGES TO TEMPS...COOLER TEMPS WILL PUSH INTO THE REGION WEDNESDAY AND THURSDAY WITH A REBOUND EXPECTED THIS WEEKEND TO NEAR 90 DEGREES IN MANY LOCATIONS. WED AND THU...GFS SHOWS 700MB TEMPS LOWERING TO AROUND 4C TO 7C ACROSS NRN NV...AND NEAR 10C ACROSS CNTRL ZONES...WHICH TRANSLATES TO MAX TEMPS 5 TO 10 DEGS COOLER COMPARED TO PREVIOUS DAYS. GFS SHOWS A SERIES OF WEAKER U/L TROUGHS BRUSHING NRN NV...BRINGING REINFORCING SHOTS OF COOLER AIR INTO FRIDAY. FROM FRIDAY FORWARD...A DRIER REGIME SHOULD SET IN IN RESPONSE TO WEEK RIDGING EXTENDING FROM PACIFIC. && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER EXPECTED CONDITIONS. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FWZ452-454-455-457 MONDAY NOON UNTIL 9 PM PDT WIND ADVISORY NVZ013-037-035 MONDAY AND TUESDAY AROUND NOON UNTIL 8 PM PDT. LW
Hazardous weather outlook, Jun 12, 3:30 AM PDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 330 AM PDT MON JUN 12 2006 NVZ031>034-036-131145- EXTREME EASTERN ELKO COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- 330 AM PDT MON JUN 12 2006 THIS OUTLOOK IS FOR NORTHEASTERN NEVADA .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EVENING...AS GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. SEE PRODUCT RNORFWLKN FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ013-035-037-131145- NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- WHITE PINE COUNTY- 330 AM PDT MON JUN 12 2006 .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EVENING...AS GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. SEE PRODUCT RNORFWLKN FOR MORE INFORMATION. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON FROM NOON TO 8 PM PST. SEE PRODUCT RNONPWLKN FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. A WIND ADVISORY IS IN EFFECT FROM 11 AM TO 8 PM PST TUESDAY. SEE PRODUCT RNONPWLKN FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROOD
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:58 PM PDT | Fire Weather Watch | LKN | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.